Journal of the Mathematical Society of Japan

On the Hecke operators for Γ0(N) and class fields over quadratic number fields

Koji DOI and Masatoshi YAMAUCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 25, Number 4 (1973), 629-643.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240435462

Digital Object Identifier
doi:10.2969/jmsj/02540629

Mathematical Reviews number (MathSciNet)
MR0344226

Zentralblatt MATH identifier
0259.10024

Subjects
Primary: 12A65
Secondary: 10D15 14K15: Arithmetic ground fields [See also 11Dxx, 11Fxx, 11G10, 14Gxx]

Citation

DOI, Koji; YAMAUCHI, Masatoshi. On the Hecke operators for $\Gamma_{0}(N)$ and class fields over quadratic number fields. J. Math. Soc. Japan 25 (1973), no. 4, 629--643. doi:10.2969/jmsj/02540629. https://projecteuclid.org/euclid.jmsj/1240435462


Export citation